Claudio Bonanno home page
Pubblicazioni & Preprint
    Preprint
  1. C. Bonanno, A. Del Vigna, S. Munday, “A slow triangle map with a segment of indifferent fixed points and a complete tree of rational pairs”, (arXiv)
  2. C. Bonanno, S. Isola, “Series expansions for Maass forms on the full modular group from the Farey transfer operators”, (arXiv)
  3. Pubblicazioni
  4. C. Bonanno, P. Giulietti, M. Lenci, Infinite mixing for one-dimensional maps with an indifferent fixed point, Nonlinearity, 31 (2018) no. 11, 5180--5213 (arXiv)
  5. C. Bonanno, P. Giulietti, M. Lenci, Global-local mixing for the Boole map, Chaos Solitons and Fractals, 111 (2018), 55--61 (arXiv)
  6. C. Bonanno, I. Chouari, Escape rates for the Farey map with approximated holes, International Journal of Bifurcation and Chaos, 26 (2016) no. 10, art. id.1650169 (arXiv)
  7. S. Ben Ammou, C. Bonanno, I. Chouari, S. Isola, On the spectrum of the transfer operators of a one-parameter family with intermittency transition, Far East Journal of Dynamical Systems, 27 (2015) no. 1, 13--25 (arXiv)
  8. C. Bonanno, A complexity approach to the soliton resolution conjecture, Journal of Statistical Physics, 160 (2015) no. 5, 1432--1448 (arXiv)
  9. S. Ben Ammou, C. Bonanno, I. Chouari, S. Isola, On the leading eigenvalue of transfer operators of the Farey map with real temperature, Chaos Solitons and Fractals, 71 (2015), 60--65 (arXiv)
  10. C. Bonanno, Long time dynamics of highly concentrated solitary waves for the nonlinear Schroedinger equation, Journal of Differential Equations, 258 (2015) no. 3, 717--735 (arXiv)
  11. C. Bonanno, P. D'Avenia, M. Ghimenti, M. Squassina Soliton dynamics for the generalized Choquard equation,, Journal of Mathematical Analysis and Applications, 417 (2014) no. 1, 180--199 (arXiv)
  12. C. Bonanno, S. Isola, A thermodynamic approach to two-variable Ruelle and Selberg zeta functions via the Farey map, Nonlinearity, 27 (2014) no. 5, 897--926 (arXiv)
  13. C. Bonanno, Solitons in gauge theories: existence and dependence on the charge, Advances in Nonlinear Analysis, 3 (2014), issue S1, s1--s18 (arXiv)
  14. C. Bonanno, M. Ghimenti, M. Squassina Soliton dynamics of NLS with singular potentials, Dynamics of Partial Differential Equations, 10 (2013) no. 2, 177--207 (arXiv)
  15. J. Bellazzini, V. Benci, C. Bonanno, E. Sinibaldi, On the existence of hylomorphic vortices in the nonlinear Klein-Gordon equation, Dynamics of Partial Differential Equations, 10 (2013) no. 1, 1--24 (arXiv)
  16. C. Bonanno, C. Carminati, S. Isola, G. Tiozzo, Dynamics of continued fractions and kneading sequences of unimodal maps, Discrete and Continuous Dynamical Systems-A, 33 (2013) no. 4, 1313--1332 (arXiv)
  17. V. Benci, C. Bonanno, Solitary waves and vortices in non-Abelian gauge theories with matter, Advanced Nonlinear Studies, 12 (2012) no.4, 717--735 (arXiv)
  18. C. Bonanno, “Entropy and complexity in dynamical systems and PDEs”, in J.S.Cánovas editor, “Advances in discrete dynamics”, pp. 189--224, Series: Mathematics Research Development, Nova Science Publishers, 2012
  19. C. Bonanno, J.-R. Chazottes, P. Collet, Estimates of Kolmogorov complexity in approximating Cantor sets, Nonlinearity, 24 (2011) no. 2, 459--479 (arXiv)
  20. J. Bellazzini, C. Bonanno, Nonlinear Schrodinger equations with strongly singular potentials, Proceedings of the Royal Society of Edinburgh Sect. A, 140 (2010) no. 4, 707--721 (arXiv)
  21. J. Bellazzini, V. Benci, C. Bonanno, A.M. Micheletti, Solitons for the nonlinear Klein-Gordon equation, Advanced Nonlinear Studies, 10 (2010) no. 2, 481--499 (arXiv)
  22. C. Bonanno, Existence and multiplicity of stable bound states for the nonlinear Klein-Gordon equation, Nonlinear Analysis: Theory, Methods & Applications, 72 (2010) no. 3-4, 2031--2046 (arXiv)
  23. J. Bellazzini, V. Benci, C. Bonanno, E. Sinibaldi, Hylomorphic solitons in the nonlinear Klein-Gordon equation, Dynamics of Partial Differential Equations, 6 (2009) no. 4, 311--334 (arXiv)
  24. J. Bellazzini, C. Bonanno, G. Siciliano, Magneto-static vortices in two dimensional Abelian gauge theories, Mediterranean Journal of Mathematics, 6 (2009) no. 3, 347--366 (arXiv)
  25. C. Bonanno, S. Isola, Orderings of the rationals and dynamical systems, Colloquium Mathematicum, 116 (2009) no. 2, 165--189 (arXiv)
  26. C. Bonanno, S. Isola, A renormalization approach to irrational rotations, Annali di Matematica Pura e Applicata, 188 (2009) no. 2, 247--267 (arXiv)
  27. C. Bonanno, S. Graffi, S. Isola, Spectral analysis of transfer operators associated to Farey fractions, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 19 (2008) no. 1, 1--23 (arXiv)
  28. V. Benci, C. Bonanno, A.M. Micheletti, On the multiplicity of solutions of a nonlinear elliptic problem on Riemannian manifolds, Journal of Functional Analysis, 252 (2007) no. 2, 464--489
  29. C. Bonanno, P. Collet, Complexity for extended dynamical systems, Communications in Mathematical Physics, 275 (2007) no. 3, 721--748 (arXiv)
  30. G. Menconi, M. Franciosi, C. Bonanno, J. Bellazzini, “Information content towards a neonatal disease severity score system”, in "Mathematical Modeling of Biological Systems", vol. I, A.Deutsch, L.Brusch, H.Byrne, G.de Vries and H.P.Herzel (eds), Birkauser, Boston, pp. 323--330, 2007
  31. C. Bonanno, G. Menconi, V. Benci, P. Cerrai, Computable information content and boolean networks dynamics, Complex Systems, 16 (2005) no. 2, 155--174
  32. C. Bonanno, S. Galatolo, Algorithmic information for intermittent systems with an indifferent fixed point, Chaos, 14 (2004) no. 3, 756--762 (arXiv)
  33. V. Benci, C. Bonanno, S. Galatolo, G. Menconi, M. Virgilio, Dynamical systems and computable information, Discrete and Continuous Dynamical Systems-B, 4 (2004) no. 4, 935--960 (arXiv)
  34. C. Bonanno, The Algorithmic Information Content for randomly perturbed systems, Discrete and Continuous Dynamical Systems-B, 4 (2004) no. 4, 921--934 (arXiv)
  35. C. Bonanno, S. Galatolo, S. Isola, Recurrence and algorithmic information, Nonlinearity, 17 (2004) no. 3, 1057--1074 (arXiv)
  36. C. Bonanno, M.S. Mega, Toward a dynamical model for prime numbers, Chaos Solitons Fractals, 20 (2004) no. 1, 107--118 (arXiv)
  37. C. Bonanno, Applications of information measures to chaotic dynamical systems, tesi per il dottorato in Matematica, Università di Pisa, 2003
  38. C. Bonanno, G. Menconi, Computational information for the logistic map at the chaos threshold, Discrete and Continuous Dynamical Systems - Series B, 2 (2002) no. 3, 415--431
  39. C. Bonanno, S. Galatolo, G. Menconi, Information of sequences and applications, Physica A, 305 (2002) no. 1-2, 196--199
  40. C. Bonanno, V. Manca, Discrete dynamics in biological models, Romanian Journal of Information Science and Technology, 5 (2002) no. 1-2, 45--67
  41. A. Milani, D. Vokrouhlicky, D. Villani, C. Bonanno, A.Rossi, Testing general relativity with the BepiColombo radio science experiment, Physical Review D, 66 (2002) no. 8, 082001
  42. C. Bonanno, A. Milani, Symmetries and rank deficiencies in the orbit determination around another planet, Celestial Mechanics and Dynamical Astronomy, 83 (2002) no. 1, 17--33
  43. A. Milani, A. Rossi, D. Vokrouhlicky, D. Villani, C. Bonanno, Gravity field and rotation state of Mercury from the BepiColombo Radio Science Experiments, Planetary and Space Sciences, 49 (2001) no. 14-15, 1579--1596
  44. C. Bonanno, An analytical approximation for the MOID and its consequences, Astronomy and Astrophysics, 360 (2000) no. 1, 411--416